liu.seSearch for publications in DiVA
Change search
ReferencesLink to record
Permanent link

Direct link
Small Scattered Topological Invariants
Linköping University, Department of Mathematics, Mathematics and Applied Mathematics. Linköping University, The Institute of Technology.
Department of Mathematics, Shimane University, Matsue, Japan.
2013 (English)In: Matematychni Studii, ISSN 1027-4634, Vol. 39, no 2, 212-222 p.Article in journal (Refereed) Published
Abstract [en]

We present a unified approach to define dimension functions like trind, trindp, trt and p. We show how some similar facts on these functions can be proved similarly. Moreover, several new classes of infinite-dimensional spaces close to the classes of countable-dimensional and σ-hereditarily disconnected ones are introduced. We prove a compactification theorem for these classes.

Place, publisher, year, edition, pages
2013. Vol. 39, no 2, 212-222 p.
Keyword [en]
small transfinite inductive dimension, separation dimension, countable-dimensional spaces, σ -hereditarily disconnected spaces
National Category
URN: urn:nbn:se:liu:diva-108329OAI: diva2:729915
Available from: 2014-06-26 Created: 2014-06-26 Last updated: 2014-08-25Bibliographically approved

Open Access in DiVA

No full text

Other links

Link to article

Search in DiVA

By author/editor
Tjatyrko, Vitalij A.
By organisation
Mathematics and Applied MathematicsThe Institute of Technology

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 33 hits
ReferencesLink to record
Permanent link

Direct link